Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

What can be done for my remembering problem ?

hi Doc, i am 26 years of age and i have some problem remembering things.....i cannot memorize them for long period......can you suggest me regarding this.
Asked On : Sun, 19 Jun 2011
Answers:  2 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
if you want to remember anything,you have to concentrate on that particular thing.
You can also put a reminder or can repeat those things which you want to remember for long time.
There is no medicine which can help you in remembering things.
Answered: Sun, 19 Jun 2011
I find this answer helpful
General Surgeon Dr. Avinash A's  Response
welcome to hcm
first improve your sleeping habits..sleep for atleast 7hrs a day and also join yoga which would definately help u..drink lots of water for about 3-5 litres per day..cut down your stress by relaxing and taking small naps for about 10 min..make sure u dont have any distractions and have a good will help u..
Answered: Sun, 19 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor